# SDR ORJA98245

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION FLOOR SUPPORT ANGLE FORWARD OF L-1 DOOR AREA FS FORWARD OF STATION 160 HAS CORROSION AT DOME NUT AREA AND INTERIOR SURFACE.  REMOVED, FABRICATED, TREATED, PRIMED AND REINSTALLED NEW FLOOR SUPPORT ANGLE IAW DC-9 SRM 51-10-2, 21-10-3, 51-10-4 AND 51-30-2.  (M)
